My daughter suffers from migraines. The "migraine" expert felt that the frequency of her headaches may be reduced by reducing the number of periods that she gets (migraines seem to be tied with her periods). The OB/GYN doctor is suggesting that she try Seasonique that way she would only get a period 4 x per year. Anyone ever heard of that working?
27 Jan 2010
how old is your daughter? I've had migraines all my life and i'm now 56 i'm not a doctor but after not being able to conceive a child because of messing with my periods in my teens i would think twice and maybe go to a different doctor for a 2nd opinion. i've taken inderal and topamax for 15+ years and have had only 1-2 migraines to speak of. hope this has helped. missy
30 Nov 2010
I started Seasonique for my migraines, and it has GREATLY reduced them. However, I am dealing with other side-effects (depression) caused by Seasonique, so I may have to go back to the drawing board. :( I have been a migraine sufferer for 15 yrs, and they have always come EXACTLY 5 days after my period, and at ovulation. I always knew that since the hormonal fluctuation was causing my migraines (my grandmother had the same thing, and hers stopped after menopause), that the way to stop them would be by dealing with my hormones. However, I could never find a dr. who wanted to treat them that way. (They all went for the the standard treatment options for general migraine sufferers (i.e. migraines NOT caused solely by hormonal fluctuations) which included Beta blockers, Topomax, etc. (i.e. daily medications). I'm glad to have my suspicions confirmed (i.e. taking a pill to prevent the fluctuations has prevented the migraines)...
now I just need to find something that doesn't make me feel so depressed! :-/ Good luck to you and your daughter. I hope you find a solution that works for her!
- Seasonique Information for Consumers
- Seasonique Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seasonique (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started taking Carvedilol 25mg twice a day 2 months ago. I have CHF and my BP went up. I started getting more Migraine headaches. I used to take ...
1 answer • 24 Sep 2010
Just letting everyone know, my docs put me on this for my migraines to see if having fewer periods would reduce my headaches. Well apparently having ...
2 answers • 25 May 2011